# SDR LR7A2009080400090

- Difficulty date: July 25, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 32,284 hours, 14,344 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Former
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECKIAW JOB CARD HST5524, FOUND CARGO DOOR SEAL BUMPER ATTACHED TO HORIZONTAL STABILIZER FORMER CRACKED AT FS1041, WL250, RBL56.  REPAIRED IAW SMP583 FIG 51-140-19.
